# SDR 03FDEA01959

- Difficulty date: November 19, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 26,954 hours, 15,495 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781822
- Part serial: 2203
- Condition: Failed
- Location: Zone 500
- Part time: 1,833 hours, 1,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON PUSHBACK MEM AFTER DISCONNECT WITH A PUMPS ON, L/E FLAPS REMAINED UNSAFE.  CYCLED FLAPS 2-5 DEGREES WENT GREEN.  CYCLED FLAPS BACK UP, UNSAFE WENT OUT.  PASSING 10K UNSAFE L/E FLAPS RE-ILLUMINATED.  CYCLED DOWN AND BACK LIGHT WENT OUT.  PASSING 19K, UNSAFE L/E FLAP RE-ILLUMINATED RETURNED TO MEM.  LOWERING FLAPS FOR LANDING, L/E FLAP UNSAFE OUT SELECTING FLAPS 5.  REMAINS UNSAFE FLAPS 2 OPERATED L/E SEVERAL TIMES.  L/E FLAP LIGHT REMAINED LIT WHEN SLATS WERE UP.  CHECKED LED PANEL AND CONFIRMED NR 4 SLAT NOT UP INDICATION.  T/S PER WDM AND DETERMINED NR 4 SLAT ACT SW IS BAD.  REMOVED AND REPLACED NR 4 SLAT ACT REF 727-200MM 27-81-032-4, OPS CHECKS GOOD AT THIS TIME.
